MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 25202E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris smartsite extension set leaked near the hub.The following information was provided by the client: "extension set leaking - "we have been seeing some iv set leakage it seems it¿s a the point where the tubing is going into the hub.It is item 25202e this lot number is (10) 21129276.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval: yes.D.10.Returned to manufacturer on: 25-mar-2022.H.6.Investigation summary: the customer reported there is leakage, and returned 7 samples of material 25202e.Five of the seven samples leaked and separated at the entrance of the male luer.Inspection under the microscope found the samples to have insufficient solvent.Manufacturing performed a further investigation and found several potential root causes for the failure.A quality notification was created to prevent the defect.A device history record review for model 25202e lot number 21129276 was performed.The search showed that a total of 21,003 units in 1 lot number was built on 06dec2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.H3 other text : see h.10.
 
Event or Problem Description
It was reported that the bd alaris smartsite extension set leaked near the hub.The following information was provided by the client: "extension set leaking- "we have been seeingsome iv set leakage it seems it¿s a the point where the tubing is going into the hub.It is item 25202e this lot number is (10) 21129276."".

Brand Name
BD ALARIS SMARTSITE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13980544
Report Number9616066-2022-00340
Device Sequence Number20325565
Product Code FPA
UDI-Device Identifier50885403235144
UDI-Public0150885403235144
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/02/2024
Device Catalogue Number25202E
Device Lot Number21129276
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer08/19/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown